# SDR SWAA2014040326783

- Difficulty date: April 1, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 25,681 hours, 15,106 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: FDC5555
- Condition: Missing
- Location: Escape Rope
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY EXIT ESCAPE ROPE COVER MISSING.  INSTALLED COVER ASSEMBLY IAW SIP.
